zbMATH — the first resource for mathematics

Survival of multidimensional contact process in random environments. (English) Zbl 0768.60094
Summary: We consider contact processes in dimension \(d\geq 2\), with death rates identically one and random infection rates i.i.d distributed on the space. We show that the process may survive although the distribution \(\lambda\) of the infection rate is such that the expectation of \([\log(1+\lambda)]^{d-\varepsilon}\) is as close to zero as one wishes.

60K35 Interacting random processes; statistical mechanics type models; percolation theory
Full Text: DOI
[1] Holley R. and Liggett T.M. (1978).The survival of contact processes. Ann. Probab.,6, 198–206. · Zbl 0375.60111
[2] Klein A. (199?).Extinction of contact and percolation processes in a random environment. Preprint. · Zbl 0814.60098
[3] Liggett T.M. (1992).The survival of one-dimensional contact processes in random environments. Ann. Probab.,20, 696–723. · Zbl 0754.60126
[4] Toom A.L. (1968).A family of uniform nets of formal neurons. Soviet Math. Dokl.,9, 1338–1341. · Zbl 0186.51101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.